Vol. 83, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Takesaki’s duality for regular extensions of von Neumann algebras

Yoshiomi Nakagami and Colin Eric Sutherland

Vol. 83 (1979), No. 1, 221–229
Abstract

We extend Takesaki’s duality to regular extensions, and hence twisted crossed products, of von Neumann algebras by locally compact groups.

Mathematical Subject Classification 2000
Primary: 46L10
Milestones
Received: 3 March 1978
Revised: 3 July 1978
Published: 1 July 1979
Authors
Yoshiomi Nakagami
Colin Eric Sutherland